# SDR SWAA012824

- Difficulty date: October 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 59,261 hours, 63,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
